# SDR 2017FA0000152

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: General aviation
- Aircraft: N421HP
- Make and model: Cessna 421C
- Aircraft serial: 0831
- Aircraft time: 10,478 hours
- Engine: Cont GTSIO520M
- Engine time: 4,205 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658603A6
- Condition: Damaged
- Location: Rt Engine
- Part time: 204 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INSPECTION ALL CYLINDERSS, HAD LOW DIFFERENTIAL PRESSURE CHECK, FOUND GLAZING ON CYLINDERSS AND ALL EXHAUST VALVE GUIDES WERE WORN OUT. REPLACED.
